# SDR CA150519030

- Difficulty date: May 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Lkheed 188C
- Aircraft time: 56,521 hours
- Engine: Allsn 501D13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Condition: Cracked
- Location: Rgb Oil Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LOST OIL PRESSURE IN NR 3 ENGINE ON TAXI AFTER LANDING.  MAINTENANCE NOTED CRACK AT RGB OIL PRESSURE INLET FITTING, DEFECTIVE ENGINE WAS REMOVED FOR FURTHER INVESTIGATION, SERVICEABLE ENGINE INSTALLED, ACFT RETURNED TO SERVICE.
